# SDR DALA2024112011100

- Difficulty date: November 19, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N535DN
- Make and model: Airbus A321-271NX
- Aircraft serial: 11424
- Aircraft time: 6,215 hours, 1,484 cycles
- Engine: Iae PW1133GAJM
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Seal
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT 5035, CABIN REPORTS FUMES IN MID CABIN AND AFT. PRIOR TO TOP. SMOKE / FUMES AND REMOVAL OF FUMES COMPLETED. SMELL WAS BURNT RUBBER. CORRECTIVE ACTION: SOURCE WAS THE RT ENGINE. FOUND OIL WETTING UNDER RIGHT SPINNER. REPLACED FAN DRIVE COVER SEAL IAW PW 100G 72-15. C/W LEVEL A DECONTAMINATION A320 AMM 21-00. (LP 6399738)
